# SDR 2012FA0000001

- Difficulty date: December 9, 2011
- Submitted: January 3, 2012
- Operation: General aviation
- Aircraft: N276BC
- Make and model: Piper PA-28-151
- Aircraft serial: 287615306
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Key
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A ROUGH RUNNING ENGINE, DISCOVERED A DEFORMED ROCKER COVER.  WHEN THE COVER WAS REMOVED THE SPRING SEAT LOOSE ON FLANGE PIECES AND THE VALVE KEYS WERE FOUND IN THE ROCKER COVER.
